# SDR YV3R2023051600567

- Difficulty date: May 10, 2023
- Submitted: May 16, 2023
- Operation: General aviation
- Aircraft: N944VB
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14578
- Aircraft time: 223 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Relay
- Part number: B28012
- Condition: Inoperative
- Part time: 223 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED RELAY ASSEMBLY P/N: B280-12 WAS INOPERATIVE (NO LOW RPM LIGHT OR HORN).
